Tikhonov regularization method for a system of equilibrium problems in Banach spaces

  • Thi Hai Ha Dang
  • Byong Nguen


The purpose of this paper is to investigate the Tikhonov regularization method for solving a system of ill-posed equilibrium problems in Banach spaces with a posteriori regularization-parameter choice. An application to convex minimization problems with coupled constraints is also given.
How to Cite
Dang, T. H. H., and B. Nguen. “Tikhonov Regularization Method for a System of Equilibrium Problems in Banach Spaces”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 61, no. 8, Aug. 2009, pp. 1098-05, https://umj.imath.kiev.ua/index.php/umj/article/view/3083.
Research articles